# SDR PLGA971023A

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 7933 · Engine Oil Temperature
- Part: Control Valve
- Part number: 12456008
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4500 - DURING CLIMB-OUT, THE LEFT ENGINE PGB OIL TEMPERATURE WAS READING 5 DEGREES BELOW GREEN ARC.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT TEMP CONTROL VALVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
